I have adhesions in my small intestine due to a drug reaction over 7 years ago.
I have been in pain very since.
what type of treatments are used, the adhesions appear on upper and lower gi's and scope. no new sores are formed unless i need an antibotic.
can the adhesions be removed and would than reduce the pain and other symtoms, such as gas and 3 to 4 stools a day
Adhesions are a serious, common and costly complication of surgery. It has been estimated that adhesive small bowel obstruction may cause as many as 2000 annual hospital admissions which may be associated with an estimated annual cost of about 6-13 million dollars.
Therefore, the mainstay of treatment is to prevent the development of adhesions in the first place. Since one of the proven causes of intestinal adhesions is the presence of foreign microbodies (secondary to contamination from the surgeon
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.